Jump to content

karensinclair4

Just Registered
  • Posts

    3
  • Joined

  • Last visited

Everything posted by karensinclair4

  1. This thread helped me. I noticed being exhausted and teary toward Christmas. But I didn't get a chance to slow down with renovations, being the primary and sole carer of 3 children and work stress. And now here I am enduring anxiety spikes again.
  2. Hi, This is my first online forum. Due to recent stresses and anxiety I increased my Zoloft from 125 to 150. This is day 5 of my increased dose. I am finding mornings to be the worst. After I take my increased dose I feel drowsy and a little bit nauseous. I'm certain that the increase has heightened my feelings of anxiety. I remember first starting Zoloft in 2008. I started at 50 …that was a little scary. I would look at myself in the mirror and felt somehow removed from what I...

  3. Hi, This is my first online forum. Due to recent stresses and anxiety I increased my Zoloft from 125 to 150. This is day 5 of my increased dose. I am finding mornings to be the worst. After I take my increased dose I feel drowsy and a little bit nauseous. I'm certain that the increase has heightened my feelings of anxiety. I remember first starting Zoloft in 2008. I started at 50 …that was a little scary. I would look at myself in the mirror and felt somehow removed from what I was seeing. Maybe a 25 start up would have been better for me. It has worked beautifully once my body adapted. I went from 50 to 100 to 125 over the last few years and now to 150. I know Zoloft works better for me when combined with therapy and time for myself. Not having time for myself will always bring feelings of being overwhelmed and then anxiety. It is so hard to find time for myself when I am bringing up 3 children alone. I am hoping the increase will take affect soon. Is 5 days too early to expect an improvement? The anxiety in the morning is horrible and I can barely keep my eyes open. My anxiety subsides in the evening - but the mornings are killers. Any comments or words of reassurance would be most welcome …please :verysad3:
  4. Hi, This is my first online forum. Due to recent stresses and anxiety I increased my Zoloft from 125 to 150. This is day 5 of my increased dose. I am finding mornings to be the worst. After I take my increased dose I feel drowsy and a little bit nauseous. I'm certain that the increase has heightened my feelings of anxiety. I remember first starting Zoloft in 2008. I started at 50 …that was a little scary. I would look at myself in the mirror and felt somehow removed from what I was seeing. Maybe a 25 start up would have been better for me. It has worked beautifully once my body adapted. I went from 50 to 100 to 125 over the last few years and now to 150. I know Zoloft works better for me when combined with therapy and time for myself. Not having time for myself will always bring feelings of being overwhelmed and then anxiety. It is so hard to find time for myself when I am bringing up 3 children alone. I am hoping the increase will take affect soon. Is 5 days too early to expect an improvement? The anxiety in the morning is horrible and I can barely keep my eyes open. My anxiety subsides in the evening - but the mornings are killers. Any comments or words of reassurance would be most welcome …please :verysad3:
×
×
  • Create New...